# SDR QXEA2010090700520

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 18,356 hours, 13,502 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK - DURING INSP, FOUND CORROSION ON CRAWL WAY SUPPORT ANGLE AT FS 280 FOR THE AVIONICS FLOOR.  REMOVED THE CRAWL WAY SUPPORT ANGLE IAW SRM 51-42-00-001-001-A01.  DRILLED UP NEW SUPPORT ANGLE IAW SRM 51-40-11-001-001-A01. INSTALLED NEW SUPPORT ANGLE SRM 51-42-06-001-001-A01, 51-42-10-001-001-A01 AND 51-42-21-001-001-A01.  TOPCOATED AND APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-25-06-001-001-A01, 51-25-16-001-001-A01 AND 51-21-11-001-001-A01.
